# SDR SWAA2021041463735

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 11,178 hours, 5,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMER SIGN COVER NEEDS RESECURED / RESECIRED OVERWING EMER SIGN REF MM 33-51-00
